Im on Invega 117mg monthly and im experiencing minor sexual dysfunction like liquidy semen, less pleasure in daily activities and sedation, would lower dose solve it? or the dose is already small? or maybe i should ask switch to abilify? Currently invega is working fine, no delusions, voices or hallucinations. Im afraid that psychiatrist will interrogate me or i feel stupid asking for a lower dose (the way she is) or she will completely deny my request.
dude you are absolutely in the right for considering requesting your doctor to lower the dose. I feel like my doctor gave me too much wen i was back on invega as well. Then i switched to abilify and i feel like they gave me too much of that too. I feel like they fail to realize people will stop medication all together if its too much; They should do it more gradually and with the persons feelings in mind. voices suck but honestly id rather hear voices then feel like i did on AP’s. My advice would be to stick with meds but reduce them maybe? I was doing okay on abilify then my doctor kept upping and upping and now ive stopped all together
Reduce them don’t change it it too big of a hassle to change meds withdrawal symptoms giving depersonation
I was on Invega for about 3 years and it was not a pleasant experience. It robbed me of my emotions and motivation. I can’t tell you what will work but definitely talk to your doctor about a change
So switching to 78mg monthly injection wont give me any benefits?
Abilify is less potent than Invega. I was on 400mg Abilify a month and that dose stopped working so they started on 100mg Invega and this dose controlled my delusions/psychosis really good. If they change you from Invega to Abilify you might need a higher dose. I have noticed sexual dysfunction on Invega which is manageable for me. I can’t cope with the flat affect and anhedonia from it though. I can’t reduce to 75mg as the psychosis came back, only slightly but enough to cause concern with my treatment team. I can reluctant to start other antipsychotics as this would mean old typical antipsychotics like Haldol… Apparently to my pdoc this can cause worsening/worse anhedonia/apathy